U.S. doctors online nowAsk doctors free
Philadelphia, PA
A 31-year-old female asked:

Tested a few drops of liquid clindamycin on skin after last use (1 yr ago) i was itchy. get itchy/redness often with abs. told dds & said to try anyway. also penicillin allergy. skin on arm got red after it dried on it. can i take it or is it allergy?

1 doctor answer2 doctors weighed in
Dr. Arnold Malerman
Orthodontics 53 years experience
Get tested: You may have allergy to some antibiotics. You do not want to take any medication that, for you, can produce allergic consequences. Would be best to discuss this, and be tested, with an Allergist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 30, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.